RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 5, Pages 598–607 (Mi mz5215)  

This article is cited in 4 scientific papers (total in 4 papers)

Representation of an infinitely differentiable function by a difference of plurisubharmonic functions

A. B. Sekerin


Full text: PDF file (685 kB)

English version:
Mathematical Notes, 1986, 40:5, 841–846

Bibliographic databases:

UDC: 517.574
Received: 14.01.1986

Citation: A. B. Sekerin, “Representation of an infinitely differentiable function by a difference of plurisubharmonic functions”, Mat. Zametki, 40:5 (1986), 598–607; Math. Notes, 40:5 (1986), 841–846

Citation in format AMSBIB
\Bibitem{Sek86}
\by A.~B.~Sekerin
\paper Representation of an infinitely differentiable function by a difference of plurisubharmonic functions
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 5
\pages 598--607
\mathnet{http://mi.mathnet.ru/mz5215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=886180}
\zmath{https://zbmath.org/?q=an:0623.31009}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 5
\pages 841--846
\crossref{https://doi.org/10.1007/BF01159701}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J487800004}


Linking options:
  • http://mi.mathnet.ru/eng/mz5215
  • http://mi.mathnet.ru/eng/mz/v40/i5/p598

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Sekerin, “On the representation of analytic functions of several variables by exponential series”, Russian Acad. Sci. Izv. Math., 40:3 (1993), 503–527  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. B. Sekerin, “Representation of functions by the difference of Steiner potentials”, Russian Math. (Iz. VUZ), 46:8 (2002), 50–53  mathnet  mathscinet  zmath
    3. A. B. Sekerin, “Applications of the Radon transform in the theory of plurisubharmonic functions”, Russian Math. (Iz. VUZ), 47:2 (2003), 44–52  mathnet  mathscinet  zmath  elib
    4. D. E. Lomakin, “The Radon transform operator of entire functions of several complex variables”, Russian Math. (Iz. VUZ), 49:7 (2005), 74–76  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020